# SDR 2003UALA00250

- Difficulty date: March 9, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N957UA
- Make and model: Boeing 737522
- Aircraft serial: 26707
- Aircraft time: 27,691 hours, 17,649 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR BEAM CORRODED AT STA 986 RBL 7 TO RBL 44.       MAJOR REPAIR ACCOMPLISHED. T-CAP REPAIR AND SPLICE REPAIR.
